# SDR PCAA0106047

- Difficulty date: June 10, 2001
- Submitted: June 12, 2001
- Operation: Air carrier
- Aircraft: N822EX
- Make and model: Dhav DHC8102
- Aircraft serial: 187
- Aircraft time: 26,520 hours, 29,923 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: H31X97513
- Condition: Blown
- Location: Lt Mlg
- Part time: 15,134 hours, 16,697 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ITH- FLIGHT 3540.  CREW REPORTED LEFT INBOARD TIRE BLEW ON LANDING.  MAINTENANCE PERFORMED TIRE BURST INSPECTION, NO DEFECTS FOUND.  REMOVED AND REPLACED LEFT INBOARD MAIN WHEEL ASSEMBLY AND LEFT INBOARD BRAKE ASSEMBLY.  AIRCRAFT RETURNED TO SERVICE.
